Stability and bifurcation analysis in a model of Hes1 selfregulation with time delay

被引:0
作者
Zhuang, Kejun [1 ]
Zhu, Hailong [1 ]
机构
[1] Institute of Applied Mathematics, School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China
来源
International Journal of Computational and Mathematical Sciences | 2010年 / 4卷 / 04期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:188 / 190
相关论文
共 50 条
[41]   Analysis of stability and Hopf bifurcation for a viral infectious model with delay [J].
Sun, Chengjun ;
Cao, Zhijie ;
Lin, Yiping .
CHAOS SOLITONS & FRACTALS, 2007, 33 (01) :234-245
[42]   STABILITY AND HOPF BIFURCATION ANALYSIS OF A DISTRIBUTED TIME DELAY ENERGY MODEL FOR SUSTAINABLE ECONOMIC GROWTH [J].
Ferrara, Massimiliano ;
Gangemi, Mariangela ;
Guerrini, Luca ;
Pansera, Bruno A. .
ATTI ACCADEMIA PELORITANA DEI PERICOLANTI-CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, 2020, 98 (01)
[43]   Stability and Hopf bifurcation analysis for a Lac operon model with nonlinear degradation rate and time delay [J].
Alrikaby, Zenab ;
Liu, Xia ;
Zhang, Tonghua ;
Frascoli, Federico .
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2019, 16 (04) :1729-1749
[44]   STABILITY AND BIFURCATION ANALYSIS FOR A DISCRETE-TIME BIDIRECTIONAL RING NEURAL NETWORK MODEL WITH DELAY [J].
Du, Yan-Ke ;
Xu, Rui ;
Liu, Qi-Ming .
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2013,
[45]   Stability and bifurcation of fractional tumor-immune model with time delay [J].
Alidousti, Javad ;
Ghafari, Elham .
COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS, 2021, 9 (03) :692-709
[46]   Properties of stability and Hopf bifurcation for a HIV infection model with time delay [J].
Song, Xinyu ;
Zhou, Xueyong ;
Zhao, Xiang .
APPLIED MATHEMATICAL MODELLING, 2010, 34 (06) :1511-1523
[47]   Stability and bifurcation analysis for a discrete-time model of Lotka-Volterra type with delay [J].
Han, Wei ;
Liu, Maoxing .
APPLIED MATHEMATICS AND COMPUTATION, 2011, 217 (12) :5449-5457
[48]   Stability and Hopf Bifurcation Analysis for an Age-Structured Tumor Immune Model with Time Delay [J].
Luo, Zhonghu ;
Liu, Zijian ;
Tan, Yuanshun .
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2023, 33 (07)
[49]   Stability and bifurcation analysis on a ratio-dependent predator-prey model with time delay [J].
Xu, Rui ;
Gan, Qintao ;
Ma, Zhien .
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 230 (01) :187-203
[50]   STABILITY ANALYSIS AND BIFURCATION OF A PREDATOR-PREY MODEL WITH TIME DELAY IN PREY AND DISEASES IN PREDATOR [J].
Wang, Qiubao .
INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, 2015, 11 (01) :43-56